# SDR IPXA2017012613269

- Difficulty date: January 17, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 95,061 hours, 16,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3826713
- Condition: Cracked
- Location: Bs 1910
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, CRACKED SEAT TRACK AT BS 1910, LBL 75.  REPAIRED IAW SRM 53-00-52-2R-6, REPAIR 4, REV 78 AND EO B747-5310-63060-A
